# SDR HNAA2012020800556

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop
- Part number: 85321922104
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 5 STOP IS WORN AND CORRODED.  REMOVED OLD STOP ONLY.  INSTALLED AFT NR 5 STOP.
